Computer Algebra Tools for Special Functions [DK6]

Project Lead

Project Duration

01/10/2011 - 31/12/2020

Project URL

Go to Website

Publications

2017

Elliptic Function Based Algorithms to Prove Jacobi Theta Function Relations

Liangjie Ye

Journal of Symbolic Computation, to appear, pp. 1-25. 2017. -. [pdf]
[bib]
@article{RISC5286,
author = {Liangjie Ye},
title = {{Elliptic Function Based Algorithms to Prove Jacobi Theta Function Relations}},
language = {english},
journal = {Journal of Symbolic Computation, to appear},
pages = {1--25},
isbn_issn = {-},
year = {2017},
refereed = {yes},
length = {25}
}

A Symbolic Decision Procedure for Relations Arising among Taylor Coefficients of Classical Jacobi Theta Functions

Liangjie Ye

Journal of Symbolic Computation 82, pp. 134-163. 2017. ISSN: 0747-7171. [pdf]
[bib]
@article{RISC5455,
author = {Liangjie Ye},
title = {{A Symbolic Decision Procedure for Relations Arising among Taylor Coefficients of Classical Jacobi Theta Functions}},
language = {english},
journal = {Journal of Symbolic Computation },
volume = {82},
pages = {134--163},
isbn_issn = {ISSN: 0747-7171},
year = {2017},
refereed = {yes},
length = {30}
}

Complex Analysis Based Computer Algebra Algorithms for Proving Jacobi Theta Function Identities

Liangjie Ye

RISC and the DK program Linz. PhD Thesis. 2017. Updated version in June 2017. [pdf]
[bib]
@phdthesis{RISC5463,
author = {Liangjie Ye},
title = {{Complex Analysis Based Computer Algebra Algorithms for Proving Jacobi Theta Function Identities}},
language = {english},
year = {2017},
note = {Updated version in June 2017},
translation = {0},
school = {RISC and the DK program Linz},
length = {122}
}

2011

Lower Bounds and Constructions for q-ary Codes Correcting Asymmetric Errors

Qunying Liao, Liangjie Ye

Advances in Mathematics(China) 42(6), pp. 795-800. 2011. ISSN:1000-0917 . [url] [pdf]
[bib]
@article{RISC4569,
author = {Qunying Liao and Liangjie Ye},
title = {{Lower Bounds and Constructions for q-ary Codes Correcting Asymmetric Errors}},
language = {english},
journal = {Advances in Mathematics(China)},
volume = {42},
number = {6},
pages = {795--800},
isbn_issn = {ISSN:1000-0917 },
year = {2011},
refereed = {yes},
length = {6},
url = {http://advmath.pku.edu.cn/EN/volumn/volumn_1337.shtml}
}

Loading…